Our expert says:
In general I would agree with you that tests should be done to establish whether or not you are menopausal. However, at your age, with these symptoms, that is the likeliest cause. It is changes in oestrogen levels which causes the flushing, not progesterone and I do not believe that progesterone cream will be of any value. You may beed a higher dose of HRT.
If you had bleeding, this also needs to be investigated. I don't know whether the doctor you saw was a gynaecologist, but I would suggest that you consult one.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.